# SDR ASAA2012110893274

- Difficulty date: November 8, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 21,093 hours, 6,528 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Tripped
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, IDG OIL PRESSURE DIFFERENTIAL INDICATOR TRIPPED.  ACCOMPLISHED FIM TASK 24-11 TASK 803 IDG DIFF PRESSURE IND FAULT ISOLATION, ACCOMPLISHED TASK CARDS 78273000 INTERROGATE CDU FOR ENG. FAULTS AND 78424000 IDG FILTER AND OIL CHANGE, THIS IS THE SECOND DPI RESET, DPI RESET COUNTER DECAL MARKED. RAN ENG NR 1 ACCOMPLISHED TEST 3A, NO OIL LEAKS NOTED, GEN 1 OPS NORMAL. DPI BUTTON NOT EXTENDED AFTER ENG RUN.
